Facebook Pixel

Can I be pregnant or it is just a side effect of taking morning after pill

By August 21, 2017 - 11:57pm
Rate This

I'm 24, last week on the 12 of August i had sex for the first time, the condom broke and my boyfriend ejaculated in side me. I freak out and ran to a pharmacy , then purchases morning after pill. The pills were two, i took them between 10hrs-12hrs after sex. A week later, this is the second week, , i squeezed my breast and there is some white milk discharge coming out, does that mean I'm pregnant,when i took a pregnancy test two days ago it came out negative, is it because my GC is still low, or is it the side effects of the pill, I'm not in any pain, my breast are not sore, am I pregnant?

Add a Comment1 Comments


Hello stocky,

Welcome to the EmpowHER community.

You will know the morning after pill was effective once you have vaginal bleeding. It is too early.

If you do not have any bleeding within three weeks of taking the pill, then test for pregnancy.

The breast discharge may be linked to taking the ECP. Even if you did become pregnant, it would be too early for milk production.


August 22, 2017 - 8:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!